Skip to content

The Stability of a Spherical Nebula.

Jeans, J. H. (1902). The Stability of a Spherical Nebula. Philosophical Transactions of the Royal Society of London, Series A, 199, 1-53.

Type
Journal article
Intellectual base
Primary research
Year
1902
Volume
199
Pages
1-53
DOI
10.1098/rsta.1902.0012
DOI registrant
The Royal Society
Link
https://doi.org/10.1098/rsta.1902.0012
Cited from
chemistry_materials

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:d75c64765635 · see in the full table